Node packings on cocomparability graphs

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

A report on the node packings on cocomparability graphs was presented in the article. A classes of graphs were considered for which the number of maximal cliques is polynomial on n. For cocomparability graphs the approach of Martin was used to obtain a reformulation of the clique inequalities with O(n2) constraints and variables.

Original languageEnglish
Pages (from-to)341-342
Number of pages2
JournalOperations Research Letters
Volume31
Issue number5
DOIs
Publication statusPublished - Sep 2003

Keywords

  • node packing
  • compact formulations
  • comparability graphs
  • polytopes

Cite this